# SDR UPS98225703

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION FOUND ON INBOARD SKIN FRAME LT DOOR OF NOSE WHEEL WELL.  LT NLG FWD WHEEL DOOR I/B FRAME REPLACED PER SRM 52-80-1 FIG 1 SRM 51-10-1 AND DRAWING 65-17563.
